MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SHEATH SECTION

OLYMPUS MEDICAL SYSTEMS CORP. SHEATH SECTION
Model Number MAJ-655
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Therefore, the exact cause of the reported event could not be conclusively determined.The lot number of the subject device is unknown.As a result of checking the manufacturing record for past one year from the event date, it was found no irregularities.Omsc checked the instruction manuals, but there were no problems with the contents.
 
Event or Problem Description
It was reported that the user has not been following the ifu reprocessing methods.20 devices were affected.There was no patient injury reported.On january 13, 2021, olympus medical systems corp.(omsc) judged that the reported event was reportable.This is the 3rd one of twenty reports.

Brand Name
SHEATH SECTION
Common Device Name
SHEATH
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11290629
Report Number8010047-2021-02316
Device Sequence Number4279957
Product Code FAJ
UDI-Device Identifier04953170062445
UDI-Public04953170062445
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1